# SDR FDEA201709122509

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD HINGE (FLAP SIDE) PIVOT INBD LUG HOLE BORE FOUND CORRODED.  THE BORE WAS REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-52-04. A REPAIR BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-TO335333, PART 1, STEP 3A, AND 3C.
